U.S. doctors online nowAsk doctors free
A 47-year-old female asked:

i have palpitations.extra beats and now latley racing heart.i have been on vitamin d 50,000 once a week from doctor .do i need magnesium too.

1 doctor answer1 doctor weighed in
Dr. Stephen Southard
Internal Medicine 15 years experience
You could ..: as magnesium and/or potassium supplementation probably will not hurt - though magnesium can cause diarrhea and potassium can also be bad for your heart in too high a dose. But it's probably more important to identify what triggers your palpitations and try to avoid those things. But in general, minimizing stress and avoiding stimulants(that means caffeine and nicotine) should also help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 42-year-old member asked:
2 doctor answers2 doctors weighed in
A 41-year-old female asked:
2 doctor answers5 doctors weighed in
A 19-year-old male asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.